# SDR CA071004007

- Difficulty date: September 18, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 902 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 14924HTH
- Part serial: F4M440604
- Condition: Malfunctioned
- Location: Engine
- Part time: 227 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) STARTER WOULD NOT DISENGAGE AFTER START. AFTER SHUTDOWN GEAR HAD TO BE PRYED BACK TO DISENGAGE. (TC NR 20071004007)
